Announcements

Long Sitting Zen Meditation Retreat

Our next Long sitting Zen Meditation Retreat will be on Saturday July 20, 2024 1:45 -7:00 p.m.

The theme for the retreat will be: Zen Mind is Ordinary Mind: Taking Lessons from the Cushion into Everyday Life.

Location: Awakened Meditation Centre, 134 Sixth Street Toronto, Green P Parking across the street from the centre. 

This retreat will be led by Chris Warren, Matthew Sullivan, and Greg Samuelson. Yangil Sunim will give a Dharma Talk

Retreats are an excellent way to experience Zen practice. Beginners are welcome and encouraged to attend. Retreats are a balance of group practice and individual initiative under the guidance of a teacher. A long sitting is a time of sustained meditation, an opportunity to simplify our lives.

This retreat will include  a tea ceremony, sitting meditation, walking meditation, and Dharma Talks. 

Fee: $30.00 Donation. 

Zen Mind is Ordinary Mind
Taking Lessons from the Cushion into Everyday Life

SCHEDULE

1:45 pm Arrive, register, settle in
2:00 pm Orientation – Greg Samuelson
2:25 pm Sitting Meditation (20 minutes)
2:45 pm Dharma Talk – Yangil Sunim
3:15 pm Sitting Meditation (30 minutes)
3:45 pm Walking Meditation
3:50 pm Sitting Meditation (30 minutes)
4:20 pm Walking Meditation
4:25 pm Dharma Talk
4:45 pm Walking Meditation, Stretch Break
5:00 pm Tea Ceremony
5:30 pm Sitting Meditation (30 minutes)
6:00 pm Walking Meditation
6:10 pm Dharma Talk
6:30 pm Sitting Meditation (20 minutes)
6:50 pm Closing and sharing

Check back here for future announcements.